# SDR IPXA2024012983876

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 68,150 hours, 22,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Deformed
- Location: Lever Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM (REPLACE)
